# SDR 98FDEA00228

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

98-0083 - ON CLIMB-OUT FROM ANC THROUGH FL 400 ENG 1 FIRE ALERT CAME ON.  FOLLOWED EMERGENCY PROCEDURE AND RETURNED TO ANC.  ALL ENGINE, HYDRAULIC, PNEUMATIC AND ELECTRICAL SYSTEMS NORMAL.  SUSPECT BLEED AIR LEAK IN ENG NR 1.  FOUND DUCT IN PYLON CHAFFED BY T/R INTERLOCK HYD LINE ALSO CRACKS IN DUCT ADJACENT TO FLANGE ON IPC REF 36-14-80-01 FIG 220.  REMOVED AND REPLACED BOTH DAMAGED DUCT ASSY LEAK AND OPS CKS GOOD ON ENG RUN.  ALL COWLINGS SECURED.  A/C OK FOR SERVICE.  PARTS REPLACED: DUCT ASSY, P/N BUM7011-537 DUCT ASSY, P/N 88033-1.
